MathSciNet Relay Station
MathSciNet bibliographic data
MR535706 54D99
McCartan, S. D. Minimal $T\sb{{\rm E}{\rm S}}$-spaces and minimal $T\sb{{\rm E}{\rm F}}$-spaces. Proc. Roy. Irish Acad. Sect. A 79 (1979), no. 2, 11–13.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement